# SDR UIEA2023071000753

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 84,103 hours, 14,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND #7 FLAP TRACK INBD SIDE LOAD FITTING CONTACT SURFACE CORROSION AND BUSHING MIGRATION( 1. IAW AMM 20-51-01-912-008 REV107 R/R #7 FLAP TRACK INBD SIDE LOAD PLATE. 2. REFERENCE EI NO. T2023A57M-1500 REV1 SEQUENCE A REPAIR NO.7 FLAP TRACK. 3. CONDITION CHECK NORMAL. )
